Citation: LickQuiD. "Going Downhill: An Experience with Tramadol (Ultram) & Cannabis (exp13522)". Erowid.org. Jun 25, 2007. erowid.org/exp/13522
A buddy of mine had a pretty good supply of the tiny innocent tablets. He had some surgery on his knee and was prescribed it a few months ago. He didnít take much of it because of the other pain killers and anti-inflammatories he was out on.
Around 9:30 I down 2 tablets (100mg) with water and we went to a store to chill around and watch the people. By 10:15 I began feeling the effects. Sounds were clearer as well as colors and quick movements. I felt alert not sleepy as vicodin has the effect of doing sometimes. I went into the bathroom and took 2 more for the hell of it. That may or may not have been the best of ideas. The feelings of weightlessness and euphoria were overwhelming my body. Anything cold or liquid like was amazing to look at or touch.
We left the store about 11:00 and went to a friends house. I felt great and pretty pleased with what happened to me. We smoked a bowl between the 3 of us and everything went downhill from there. I had nausea and stomach cramps for about 3 hours non stop. I couldnít distinguish if it was because of the higher dose I took or the weed. I tried to sleep on the couch but couldnít. It is very difficult to sleep with this.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.